# SDR AALA202107123243

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 65,065 hours, 29,269 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Leaking
- Location: Main Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 39,000 FT THE FLIGHT CREW NOTED THE CABIN ALTITUDE STARTING TO CLIMB, SUBSEQUENTLY CREW STARTED A DESCENT. AIRCRAFT LOST PRESSURIZATION AT FL 370, PRESSURE PAGE APPEARED, CREW NOTED BOTH PACKS IN AMBER WITH CABIN PRESSURE RISING FAST. AT APPROXIMATELY 15,000 FT THE CABIN ALTITUDE REACHED THE POINT AT WHICH THE MASK WERE DEPLOYED. DURING THE HIGH SPEED DESCENT (325 KIAS) THE L2 DOOR BECAME UNSTOWED AND A L2 DOOR ALERT APPEARED ON THE ECAM PAGE, CREW PULLED SPEED BACK AND ALERT WENT AWAY. ABOUT 5 MINUTES AFTER THE DEPLOYMENT OF THE OXYGEN MASK FLIGHT ATTENDANTS REPORTED SMOKE AN FUMES IN THE CABIN. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO MEM WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  (OPEN)
